My 2 month old baby has been on Enfamil Nutramigen now for about 9 days because she was having really bad colics and gas pains so my doctor recommended this formula. She was so good for the first 6 days then it all when downhill. On Friday she starting getting those crying spells like before when she was having colic pains. I called the Enfamil company and asked if the formula had any side effects like gas or poop issues and they said no because its hypoallergenic. SO, we gave her a little bit of tylenol on friday and it helped. On Saturday she was pretty good until about 8:00 pm when she started her crying spells again. She was like that all night until this afternoon about 12:30 or so. We decided to give her a little more tylenol and it helped again. She has also developed a diaper rash can this be because of the formula? I don't know what else can be wrong? She is going to see her ped doc on tuesday but in the meantime, I'm just worried for her. Has anyone else had this experience and can she be allergic to hyopallergenic milk, is that even possible??
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...